MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT PATIENT NON AC POWERED
Model Number 3122010
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
A other health care professional contacted technical service to report that the likorall 242 s, white had an issue, when inspecting a likoral 242's lift, the liftstrap was changed and when testing the manual emergency lowering, the lift strap slid uncontrollably straight through at first ¿hand pumping¿.Usually you get to ¿pump¿ down type 6-7 cm at a time at 60 kg sample weight.This occurred during biomed testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.
 
Additional Manufacturer Narrative
The device has been requested to be returned for inspection into the reported malfunction.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
Three lift straps were returned to lulea for investigation.A sample analysis was performed.A visual inspection showed no deviations.Functional test of the lift straps were performed and the mechanical emergency lowering functioned as intended.If the emergency lowering handle is held down, the strap slides through the strap joint.When the handle is released, the lowering stops.The correct way to use the mechanical lowering function (moving the handle up and down / pumping) is described in the user manual 7en120115.This issue is unlikely to cause or contribute to serious injury or death if to recur.If this were to occur during patient use, the lift would be considered non-functional and the end user would find another mean to lower the patient while he/she is still secured in the sling.
 
Event or Problem Description

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22016856
Report Number8030916-2025-00074
Device Sequence Number18494658
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public(01)00887761979819
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Device Catalogue Number3122010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown